# SDR AALA202504079257

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 72,015 hours, 36,337 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1266100
- Part serial: 32409
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 12,380 hours, 6,015 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THROUGH 10000 FEET FLIGHT ATTENDANT CALLED AND REPORTED1 R DOOR CABIN PRESSURE LIGHT CONTINUED TO FLASH RED CONTINUED UNTIL BELOW 10000 FEET. CONTACTED DISPATCHER AND RETURNED TO PHX. MAINTENANCE REPLACED CABIN PRESSURE SWITCH IAW AMM 52-73-12.
